# SDR 2010FA0000538

- Difficulty date: May 17, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- Aircraft: N103SM
- Make and model: Beech A36
- Aircraft serial: E1267
- Engine: Cont IO520BA
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Flap Nose Rib
- Part time: 4,069 hours
- Component: Rt Flap, Beech
- Component part number: 3516505079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, (1) NOSE RIB WAS FOUND CRACKED IN THE RT FLAP.  IT IS THE RIB LOCATED DIRECTLY BENEATH THE ATTACH BRACKET MOUNTED ON THE SKIN.
